Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4836
Title: Sovraanelli di un corpo e prolungamenti di Galois
Overrings of a field and Galois extensions
Authors: Volpi, Aldo
Issue Date: 1989
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Aldo Volpi, “Sovraanelli di un corpo e prolungamenti di Galois”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 21 (1989), pp. 58-75.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
21 (1989)
Abstract: Si presenta una classificazione analitica dei prolungamenti di Galois di un corpo k di caratteristica positiva. Tale classificazione è basata su proprietà dell’endomorfismo di Frobenius. Lo strumento principale consiste nello studio di “moltiplicatori”, in sovraanelli di k, visti come endomorfismi di spazio vettoriale.
An analytic classification of Galois extensions of a field k, of positive characteristic, is introduced. Such classification is based on proprieties of Frobenius endomorphism. The main tool consists in the study of “multipli-colors”, in overrings of k, viewed as vector space endomorphisms.
URI: http://hdl.handle.net/10077/4836
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.21 (1989)

Files in This Item:
File Description SizeFormat 
VolpiRendMat21.pdf4.01 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

564
checked on Feb 24, 2018

Download(s)

477
checked on Feb 24, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.